| Catalog Number |
51103810PIG-NB/JP |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a procedure, a catheter tip detached within the patient.The radial artery was used for vascular access and during catheter manipulations, the pigtail catheter tip detached within the patient's subclavian artery.A vascular snare device was used to remove the foreign body from the patient.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.